Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Elliptic problems in which the boundary conditions do not form a normal set


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 66 (1960), 84-85
DOI: https://doi.org/10.1090/S0002-9904-1960-10407-7
MathSciNet review: 0111935
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Nachman Aronszajn and A. N. Milgram, Differential operators on Riemannian manifolds, Rend. Circ. Mat. Palermo, vol. 2 (1953) pp. 1-61. MR 64255
  • 2. Martin Schechter, Integral inequalities for partial differential operators and functions satisfying general boundary conditions, Comm. Pure Appl. Math. vol. 12 (1959) pp. 37-66. MR 141879
  • 3. Martin Schechter, General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math. vol. 12 (1959) pp. 457-486. MR 125323


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10407-7

American Mathematical Society